Tylenol Complete Cough, Cold & Flu Plus Mucus Relief Fast Acting Liquid Gels

$22.99

Pack Size: 40 liquid gels

Ingredients:
Each liquid gel contains acetaminophen 250 mg, dextromethorphan 10 mg, guaifenesin 100 mg and pseudoephedrine 30 mg.

For the relief of cough, nasal congestion, aches and pains, fever, and headache.